Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 948764, 27 pages
http://dx.doi.org/10.1155/2010/948764
Research Article

Spectral Properties and Finite Pole Assignment of Linear Neutral Systems in Banach Spaces

1Faculty of Science, Hunan Institute of Engineering, Xiangtan, Hunan 411104, China
2Division of Statistics and Probability, Department of Mathematical Sciences, The University of Liverpool, Peach Street, Liverpool L69 7ZL, UK

Received 28 March 2010; Accepted 13 May 2010

Academic Editor: Viorel Barbu

Copyright © 2010 Xuewen Xia and Kai Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Luo, B. Guo, and O. Morgul, Stability and Stabilization of Infinite Dimensional Systems with Applications, Springer, New York, NY, USA, 1999.
  2. J. Wu, Theory and Applications of Partial Functional-Differential Equations, vol. 119 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1996. View at MathSciNet
  3. M. Yamamoto, “On the stabilization of evolution equations by feedback with time-delay: an operator-theoretical approach,” Journal of the Faculty of Science. University of Tokyo. Section IA, vol. 34, no. 1, pp. 165–191, 1987. View at Google Scholar · View at MathSciNet
  4. S. Nakagiri and M. Yamamoto, “Feedback stabilization of linear retarded systems in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 160–178, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Da Prato and A. Lunardi, “Stabilizability of integrodifferential parabolic equations,” Journal of Integral Equations and Applications, vol. 2, no. 2, pp. 281–304, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Jeong, “Stabilizability of retarded functional-differential equation in Hilbert space,” Osaka Journal of Mathematics, vol. 28, no. 2, pp. 347–365, 1991. View at Google Scholar · View at MathSciNet
  7. D. Salamon, Control and Observation of Neutral Systems, vol. 91 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984. View at MathSciNet
  8. J. Burns, T. Herdman, and H. Stech, “Linear functional-differential equations as semigroups on product spaces,” SIAM Journal on Mathematical Analysis, vol. 14, no. 1, pp. 98–116, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Liu, “The fundamental solution and its role in the optimal control of infinite dimensional neutral systems,” Applied Mathematics and Optimization, vol. 60, no. 1, pp. 1–38, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leyden, The Netherlands, 1976. View at MathSciNet
  11. J. Hale, Functional Differential Equations, Springer, New York, NY, USA, 1971. View at MathSciNet
  12. T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Germany, 2nd edition, 1976. View at MathSciNet
  13. H. Tanabe, Functional Analytic Methods for Partial Differential Equations, vol. 204 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1997. View at MathSciNet
  14. W. M. Wonham, Linear Multivariable Control, vol. 10, Springer, New York, NY, USA, 3rd edition, 1985. View at MathSciNet